Algebraic lower bounds for the uniform radius of spatial analyticity for the generalized KdV equation
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 783-797
@article{AIHPC_2005__22_6_783_0,
     author = {Bona, Jerry L. and Gruji\'c, Zoran and Kalisch, Henrik},
     title = {Algebraic lower bounds for the uniform radius of spatial analyticity for the generalized KdV equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {6},
     year = {2005},
     pages = {783-797},
     doi = {10.1016/j.anihpc.2004.12.004},
     zbl = {1095.35039},
     mrnumber = {2172859},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_6_783_0}
}
Bona, Jerry L.; Grujić, Zoran; Kalisch, Henrik. Algebraic lower bounds for the uniform radius of spatial analyticity for the generalized KdV equation. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, pp. 783-797. doi : 10.1016/j.anihpc.2004.12.004. http://www.numdam.org/item/AIHPC_2005__22_6_783_0/

[1] Bona J.L., Dougalis V.A., Karakashian O.A., Mckinney W.R., Conservative high-order numerical schemes for the generalized Korteweg-de Vries equation, Philos. Trans. Roy. Soc. London Ser. A 351 (1995) 107-164. | MR 1336983 | Zbl 0824.65095

[2] Bona J.L., Dougalis V.A., Karakashian O.A., Mckinney W.R., Numerical simulation of singular solutions of the generalized Korteweg-de Vries equation, in: Dias F., Ghidaglia J.-M., Saut J.-C. (Eds.), Contemp. Math., vol. 200, Amer. Math. Soc., Providence, RI, 1996, pp. 17-29. | MR 1410497 | Zbl 0860.35112

[3] Bona J.L., Grujić Z., Spatial analyticity for nonlinear waves, Math. Models Methods Appl. Sci. 13 (2003) 1-15. | MR 1977630 | Zbl 1137.35418 | Zbl 02084086

[4] Bona J.L., Weissler F.B., Similarity solutions of the generalized Korteweg-de Vries equation, Math. Proc. Cambridge Philos. Soc. 127 (1999) 323-351. | MR 1705463 | Zbl 0939.35164

[5] Bona J.L., Weissler F.B., Blow-up of spatially periodic complex-valued solutions of nonlinear dispersive equations, Indiana Univ. Math. J. 50 (2001) 759-782. | MR 1871389 | Zbl 1330.35036 | Zbl 01780880

[6] Bourgain J., Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, Geom. Funct. Anal. 3 (1993) 107-156, 209-262. | MR 1215780 | Zbl 0787.35097 | Zbl 0787.35098

[7] De Bouard A., Hayashi N., Kato K., Gevrey regularizing effect for the (generalized) Korteweg-de Vries equation and nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1995) 673-715. | Numdam | MR 1360541 | Zbl 0843.35098

[8] Foias C., Temam R., Gevrey class regularity for the solutions of the Navier-Stokes equations, J. Funct. Anal. 87 (1989) 359-369. | MR 1026858 | Zbl 0702.35203

[9] Ginibre J., Tsutsumi Y., Velo G., On the Cauchy problem for the Zakharov system, J. Funct. Anal. 151 (1997) 384-436. | MR 1491547 | Zbl 0894.35108

[10] Grujić Z., Kalisch H., Local well-posedness of the generalized Korteweg-de Vries equation in spaces of analytic functions, Differential Integral Equations 15 (2002) 1325-1334. | MR 1920689 | Zbl 1031.35124

[11] Hayashi N., Analyticity of solutions of the Korteweg-de Vries equation, SIAM J. Math. Anal. 22 (1991) 1738-1743. | MR 1129407 | Zbl 0742.35056

[12] Hayashi N., Solutions of the (generalized) Korteweg-de Vries equation in the Bergman and Szegö spaces on a sector, Duke Math. J. 62 (1991) 575-591. | MR 1104808 | Zbl 0729.35119

[13] Kato T., Quasilinear equations of evolution with applications to partial differential equations, in: Lecture Notes in Math., vol. 448, Springer-Verlag, 1975, pp. 25-70. | MR 407477 | Zbl 0315.35077

[14] Kato T., On the Korteweg-deVries equation, Manuscripta Math. 28 (1979) 89-99. | MR 535697 | Zbl 0415.35070

[15] Kato T., Masuda K., Nonlinear evolution equations and analyticity I, Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986) 455-467. | Numdam | MR 870865 | Zbl 0622.35066

[16] Kato K., Ogawa T., Analyticity and smoothing effect for the Korteweg-de Vries equation with a single point singularity, Math. Ann. 316 (2000) 577-608. | MR 1752786 | Zbl 0956.35115

[17] Kenig C.E., Ponce G., Vega L., Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J. 40 (1991) 33-69. | MR 1101221 | Zbl 0738.35022

[18] Kenig C.E., Ponce G., Vega L., On the Cauchy problem for the Korteweg-deVries equation in Sobolev spaces of negative indices, Duke Math. J. 71 (1993) 1-20. | MR 1230283 | Zbl 0787.35090

[19] Martel Y., Merle F., Blow up in finite time and dynamics of blow up solutions for the L 2 -critical generalized KdV equation, J. Amer. Math. Soc. 15 (2002) 617-664. | MR 1896235 | Zbl 0996.35064

[20] Staffilani G., On the growth of high Sobolev norms of solutions for KdV and Schrödinger equations, Duke Math. J. 86 (1997) 109-142. | MR 1427847 | Zbl 0874.35114